# SDR CALA2021112202149

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D5311283020201
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR BEAM -Y81 AT FR16 HAS CORROSION BLEND OUT CORROSION ON CABIN FLOOR BEAM Y-81 AT FR16 OAW A319 SR TENANCE ACCOMPLISHED BY V936035 ON WC 0018100 AT ST ENGINEERING M 51-74-00, FLOOR BEAM FOUND OUT LIMITS IAW SRM 53-11-14-283-007 BFM FIG 010, AND FIG 013, L: 2,5" W=2,0" D=0,038" REMOVED AND REPLA CED CABIN FLOOR BEAM IAW SRM 51-72-11-911 AND SRM 51-42-11. MAIN
